# SDR DALA2018042002683

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 60,920 hours, 27,722 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu Oil Cap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PACKS ARE PUTTING OFF BAD WET SOCK ODOR ON APU AND WITH BOTH ENGINES.  FOUND OIL CONTAMINATION IN APU COMPARTMENT. REPLACED OIL CAP SEAL. CLEANED COMPARTMENT, RAN APU AND OPS CHECKED OK.
